Florida, 2013Lightning Strikes in Florida, September 2, 2013
September 2, 2013 · NWS MFL · 4 events in 3 counties and zones
A moist and unstable airmass produced scattered afternoon thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 2
- Property damage
- $2.0 million
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist and unstable airmass produced scattered afternoon thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Sep 2, 11:15 AM EST, 55 minutes earlier.
Area forecast discussion, Sep 2, 11:15 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1215 PM EDT MON SEP 2 2013
..HIGH LIGHTNING RISK THIS AFTERNOON; STREET FLOODING POSSIBLE...
.UPDATE...THUNDERSTORMS WITH A LOT OF LIGHTNING ARE ONGOING ACROSS
SW FLORIDA. WE EXPECT QUICK TSTORM DEVELOPMENT ACROSS THE REST OF
THE INTERIOR AND SOUTHEAST FLORIDA OVER THE NEXT HOUR. LIGHTNING
IS A HIGH RISK TODAY. ALSO, THUNDERSTORMS WILL BE SLOW MOVING AND
PRODUCING TORRENTIAL RAINFALL. HRRR SHOWS SOME LOCALES ACROSS SE
FLORIDA PICKING UP OVER 4" OF RAIN THIS AFTERNOON. THIS SEEMS
PLAUSIBLE GIVEN THE ACTIVE WEATHER EXPECTED AND SLOW STORM
MOVEMENT. PRODUCTS WERE UPDATED ACCORDINGLY WITH THIS POTENTIAL
REFLECTED. /GREGORIA
&&
.PREV DISCUSSION... /ISSUED 1104 AM EDT MON SEP 2 2013/
UPDATE...A STORMY LABOR DAY AFTERNOON IS EXPECTED. THE MIAMI
SOUNDING SHOWS A MOIST/UNSTABLE ATMOSPHERE WITH A PWAT OF 1.94
INCHES. LAPSE RATES AREN'T AS STEEP AS THEY WERE YESTERDAY WITH
WARMING ALOFT. THE H5 TEMP HAS WARMED BY ALMOST 2C SINCE
YESTERDAY. HOWEVER, ALREADY CONVECTION IS FIRING UP ALONG THE GULF
COAST SEA BREEZE. ONCE THIS MOVES INLAND AND THE ATLANTIC SEA
BREEZE DEVELOPS, THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS
THE INTERIOR AND EAST COAST. MAY NEED TO INCREASE POPS EVEN MORE.
IF LATEST HRRR IS RIGHT, WIDESPREAD ACTIVITY WOULD DEVELOP. THE
MAIN IMPACTS TODAY WITH THE STORMS WILL BE FREQUENT LIGHTNING
STRIKES AND HEAVY RAIN/POTENTIAL ISOLATED STREET FLOODING DUE TO
SLOW STORM MOTION. THERE IS A LESSER RISK OF STRONG WIND GUSTS
THIS AFTERNOON COMPARED TO YESTERDAY, BUT STILL PRESENT. /GREGORIA
PREV DISCUSSION... /ISSUED 827 AM EDT MON SEP 2 2013/
UPDATE...ACARS DATA SHOWS A SW-W LIGHT STEERING FLOW THROUGH THE
COLUMN. GPS MET DATA SHOWS PWATS IN THE 1.75-1.90 INCH RANGE
ACROSS SOUTH FL. THERE HAS BEEN LITTLE ENVIRONMENTAL CHANGES SINCE
YESTERDAY, SO HAVE INCREASED POPS WITH AN ORIENTATION FAVORING THE
INTERIOR AND EAST COAST...GIVEN THE AFOREMENTIONED STEERING FLOW.
NUMEROUS ACTIVITY HAS DEVELOPED OVER THE PAST FEW DAYS AND SEE NO
REASON TO DEVIATE FROM THIS TODAY WITH NUMEROUS THUNDERSTORMS
DEVELOPING INTERIOR AND ACROSS THE EAST COAST METROPOLITAN AREAS
JUST INLAND FROM THE COAST. /GREGORIA
PREV DISCUSSION... /ISSUED 730 AM EDT MON SEP 2 2013/
AVIATION...
MAINLY VFR CONDITIONS SHOULD PREVAIL. LIGHT AND VARIABLE WINDS
THIS MORNING WILL BECOME EASTERLY AT 5-10 KNOTS THIS AFTERNOON.
CONDITIONS ARE SIMILAR TO YESTERDAY...SO KEPT VCTS AFTER 16Z FOR
THE EAST COAST TERMINALS...EXCEPT KPBI. A FEW SHOWERS WERE NEAR
KAPF THIS MORNING...BUT THESE WILL DISSIPATE OVER THE NEXT COUPLE
OF HOURS. THE GULF COAST SEA BREEZE IS EXPECTED TO DEVELOP BY
EARLY AFTERNOON...AND SHOWERS AND STORMS SHOULD MOVE EAST OF KAPF.
SHOWERS AND STORMS ARE FORECAST TO DIMINISH IN THE EARLY
EVENING...WITH LIGHT AND VARIABLE WINDS AGAIN OVERNIGHT.
PREV DISCUSSION... /ISSUED 359 AM EDT MON SEP 2 2013/
DISCUSSION...
NO MAJOR SYNOPTIC SCALE CHANGES EXPECTED ACROSS SOUTH FLORIDA
THROUGH THE WEEK.
FLOW IS EXPECTED TO BE LIGHT THROUGH THE FIRST HALF OF THE WEEK AS
MID LEVEL RIDGING BUILDS ACROSS THE FLORIDA PENINSULA FROM THE
ATLANTIC. THIS SHOULD ALLOW FOR SEA BREEZE/OUTFLOW BOUNDARY
INTERACTIONS TO INDUCE AFTERNOON AND EARLY EVENING SHOWER AND
THUNDERSTORMS MAINLY ACROSS THE INTERIOR AND GULF COASTAL AREAS.
HOWEVER THE RIDGING SHOULD ALSO KEEP THE MID LEVELS OF THE
ATMOSPHERE WEAKLY CAPPED AND IS DEPICTED IN MODEL SOUNDINGS. THIS
SHOULD INHIBIT DEEP VERTICAL DEVELOPMENT OF AFTERNOON
THUNDERSTORMS. HEAT INDEX VALUES ARE ALSO EXPECTED TO BE ON THE
RISE THROUGH MIDWEEK AS A RESULT OF THE STRONGER RIDGING. BY
WEDNESDAY...MAXIMUM HEAT INDEX VALUES SHOULD BE AROUND 100 DEGREES
ACROSS THE EAST COAST METRO AREAS AND BETWEEN 105 AND 109 DEGREES
ACROSS INTERIOR COLLIER COUNTY.
EASTERLY FLOW SHOULD PREVAIL AGAIN BY THURSDAY AND REMAIN THROUGH
THE END OF THE WEEK. AT THIS TIME THE FLOW DOES NOT APPEAR TO BE
STRONG ENOUGH TO COUNTERACT THE DEVELOPMENT OF A GULF COAST SEA
BREEZE. THIS SHOULD KEEP MOST OF THE AFTERNOON CONVECTION TO MAINLY
THE INTERIOR AND GULF COAST.
THERE IS CURRENTLY A DISORGANIZED AREA OF CONVECTION ACROSS THE
LESSER ANTILLES THAT THE NATIONAL HURRICANE CENTER GIVES A 40
PERCENT CHANCE OF DEVELOPING INTO A TROPICAL CYCLONE DURING THE NEXT
48 HOURS AND A 50 PERCENT CHANCE DURING THE NEXT 5 DAYS. IT IS
CURRENTLY MOVING WEST-NORTHWEST AT ABOUT 10 MPH. CURRENT OPERATIONAL
MODELS BRING THIS SYSTEM ACROSS HISPANIOLA AS AN OPEN WAVE LATE IN
THE WEEK AND INTO THE WEEKEND.
AVIATION...
VFR CONDITIONS EXPECTED. VCTS ADDED AT AROUND 16-18Z AT ALL
TERMINALS. EASTERLY FLOW WILL PREVAIL ACROSS THE AREA...SLIGHTLY
INCREASING IN SPEED IN THE AFTERNOON. CURRENT GUIDANCE KEEPS
DEPICTING VCTS AFTER 18Z AT ALL TERMINALS...AND DUE TO SIMILAR
WEATHER CONDITIONS THAN PREVIOUS DAYS...WILL EXPECT THIS ACTIVITY
TO FORM. WEST COAST SEA BREEZE EXPECTED TO PUSH INLAND BY
16Z...WHICH WILL ALSO HELP IN THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. ALL ACTIVITY WILL
POSSIBLY DISSIPATE BY 00Z.
MARINE...
GENERALLY EAST TO SOUTHEAST WINDS AT LESS THAN 10 KNOTS WILL
PREVAIL ACROSS THE ATLANTIC WATERS THROUGH MIDWEEK WITH
CORRESPONDING SEAS AT 2 FEET OR LESS. FLOW IS EXPECTED TO BECOME
EASTERLY AND INCREASE SLIGHTLY THROUGH THE LATTER HALF OF THE WEEK
WITH SEAS ONLY IN THE 1 TO 3 FOOT RANGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 89 77 89 78 / 80 50 30 20
FORT LAUDERDALE 89 79 90 80 / 60 50 30 20
MIAMI 91 78 90 79 / 80 50 30 20
NAPLES 89 75 90 77 / 60 40 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 2, 10:48 AM EST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1148 AM EDT MON SEP 2 2013
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030700-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1148 AM EDT MON SEP 2 2013
...STREET FLOODING POSSIBLE DUE TO SLOW MOVING STORMS WITH HEAVY RAIN...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS: NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON INTO THIS EVENING, BECOMING FOCUSED ACROSS THE INTERIOR AND
EAST COAST. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING AND HEAVY RAINFALL.
SLOW THUNDERSTORM MOVEMENT COULD LEAD TO LOCALLY HIGH HIGH RAINFALL
AMOUNTS WITH THE POTENTIAL FOR STREET FLOODING.
FLOODING: STREET FLOODING AND FLOODING OF POORLY DRAINED LOCALES IS
POSSIBLE THIS AFTERNOON INTO THIS EVENING DUE TO SLOW THUNDERSTORM
MOVEMENT.
WIND: GUSTY WINDS OF 40 TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST
THUNDERSTORMS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY, WITH THE MAIN THREATS BEING FREQUENT LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL.
MAXIMUM HEAT INDEX READINGS ARE EXPECTED TO BE NEAR 100 DEGREES
ACROSS MUCH OF THE AREA THROUGH THE WEEK WITH READINGS IN EXCESS OF
105 DEGREES ACROSS MAINLY THE WESTERN INTERIOR.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
GREGORIA
In the hours before
Special weather statement, Sep 2, 10:36 AM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1136 AM EDT MON SEP 2 2013
FLZ069-070-021600-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
1136 AM EDT MON SEP 2 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS
OF 40 TO 50 MPH...
* UNTIL NOON EDT
* AT 1135 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MONROE STATION...AND MOVING NORTHEAST AT
10 MPH.
* THE STORM WILL AFFECT...
MONROE STATION...
OASIS RANGER STATION...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2607 8106 2592 8087 2580 8104 2580 8117
2586 8124
TIME...MOT...LOC 1536Z 221DEG 10KT 2584 8110
AKSpecial weather statement, Sep 2, 10:59 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1159 AM EDT MON SEP 2 2013
FLZ070-021630-
INLAND COLLIER COUNTY FL
1159 AM EDT MON SEP 2 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 1230 PM EDT
* AT 1156 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GOLDEN GATE ESTATES...AND MOVING NORTHEAST
AT 10 MPH.
* THE STORM WILL AFFECT...
ORANGE TREE...
NORTH BLOCKS GOLDEN GATE...
BIG CORKSCREW ISLAND...
AVE MARIA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2645 8146 2625 8131 2609 8161 2630 8169
TIME...MOT...LOC 1559Z 237DEG 11KT 2624 8156
AK
Special weather statement, Sep 2, 11:35 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1235 PM EDT MON SEP 2 2013
FLZ066-070-021700-
HENDRY FL INLAND COLLIER COUNTY FL
1235 PM EDT MON SEP 2 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN HENDRY
COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...
* UNTIL 100 PM EDT
* AT 1231 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF IMMOKALEE...AND MOVING
NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
IMMOKALEE...
BUNKER HILL...
AND SURROUNDING COMMUNITIES.
THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
LAT...LON 2669 8138 2641 8111 2626 8142 2644 8157
2646 8157
TIME...MOT...LOC 1636Z 231DEG 7KT 2638 8143
AKSpecial weather statement, Sep 2, 11:54 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1254 PM EDT MON SEP 2 2013
FLZ073-074-173-174-021730-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1254 PM EDT MON SEP 2 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...
* UNTIL 130 PM EDT
* AT 1253 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NARANJA...AND MOVING NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
NARANJA...
PRINCETON...
GOULDS...
HOMESTEAD...
AND SURROUNDING COMMUNITIES.
THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
LAT...LON 2554 8031 2553 8031 2553 8032 2550 8032
2549 8033 2545 8033 2537 8049 2552 8060
2564 8035 2560 8030 2558 8030
TIME...MOT...LOC 1654Z 230DEG 7KT 2549 8043
AKLightning, Collier
- When
- September 2, 12:10 PM EST
- Where
- Collier County, 2.5 mi ESE of North Naples
- Property damage
- $2.0 million
- Reported by
- Law Enforcement
- Coordinates
- 26.212, -81.765
Lightning struck the Greater Naples YMCA building on Pine Ridge Road and induced a fire reported by the Fire Marshall. Firefighters responded to the fire at 330 PM EDT to the fire already in progress. About 20,000 square feet of the building was completely burned, with the Gym sustaining most of the damage. Damage was estimated at 2 million dollars.
Lightning, Miami-Dade
- When
- September 2, 12:30 PM EST
- Where
- Miami-Dade County, 0.05 mi NNW of Aladdin City
- Deaths
- 1 direct, 0 indirect
- Injuries
- 2 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 25.571, -80.470
Three people were struck by lightning at the 21000 block of 172nd Avenue. One person was killed. The three individuals had taken refuge under a tractor-trailer they were power-washing when lightning struck.
Funnel Cloud, Broward
- When
- September 2, 1:25 PM EST
- Where
- Broward County, 3.7 mi WNW of Lauderdale Lakes
- Reported by
- Law Enforcement
- Coordinates
- 26.167, -80.257
Law enforcement reported a funnel cloud near the intersection of North University Dr. and West Oakland Park Blvd. in Sunrise.
Funnel Cloud, Broward
- When
- September 2, 1:30 PM EST
- Where
- Broward County, 4.28 mi NW of Lauderdale Lakes
- Reported by
- Law Enforcement
- Coordinates
- 26.200, -80.240
Law enforcement reported a funnel cloud viewed from the intersection of NW 75th St. and NW 86th Terrace in Tamarac. The funnel cloud was likely SE of this location.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Rhode Island, September 2, 2013$1.6 million · 4 events
- Hail and Damaging Winds in New York, September 2, 2013$385,000 · 1.75 in hail · 33 events
- Flash Flooding in Pennsylvania, September 2, 2013$250,000 · 4 events
- Flash Flood and Damaging Winds in Alabama, September 2, 2013$240,000 · 52 kt wind · 4 events
- Flash Flooding in Pennsylvania, September 2, 2013$215,000 · 2 events
- Hail and Damaging Winds in New York, September 2, 20131 injured · $35,000 · 2 in hail · 28 events
- Flash Flooding and Flooding in New Jersey, September 2 to 3, 2013$75,000 · 6 events
- Damaging Wind in Oklahoma, September 2, 2013$50,000 · 60 kt wind · 1 event
- Flash Flood in New Mexico, September 2 to 3, 2013$35,000 · 1 event
- Damaging Wind in West Virginia, September 2, 2013$30,000 · 50 kt wind · 1 event
- Hail and Damaging Wind in Ohio, September 2, 2013$25,000 · 1 in hail · 3 events
- Flash Flood in Maine, September 2, 2013$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470956, 470954, 470952, 470953.